MAUDE Adverse Event Report: ARROW INTERNATIONAL INC. ARROW PI AGBA PICC KIT: 3-L 6 FR X 55 CM W/VPS; CATHETER,INTRAVASCULAR,THERAPE

ARROW INTERNATIONAL INC. ARROW PI AGBA PICC KIT: 3-L 6 FR X 55 CM W/VPS; CATHETER,INTRAVASCULAR,THERAPE
Model Number IPN056359
Medical Device Problem Code Material Separation (1562)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 12/30/2020
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Qn#: (b)(4).
 
Event or Problem Description
Customer reported "slide clamps are too tight which can result in torquing of the hub when trying to clamp or unclamp".This causes the hub to "pop off" and the picc needs to be replaced.No patient harm was reported.Patient condition reported as fine.
 
Event or Problem Description
 
Additional Manufacturer Narrative
(b)(4).Complaint verification testing could not be performed as it was reported that the sample is not available for return.Without the device to evaluate the complaint could not be confirmed and the probable cause could not be determined from the available information.Teleflex will continue to monitor and trend for reports of this nature.

Brand Name
ARROW PI AGBA PICC KIT: 3-L 6 FR X 55 CM W/VPS
Common Device Name
CATHETER,INTRAVASCULAR,THERAPE
Manufacturer (Section D)
ARROW INTERNATIONAL INC.
reading PA
MDR Report Key11228100
Report Number9680794-2021-00025
Device Sequence Number3805769
Product Code LJS
UDI-Device Identifier10801902161793
UDI-Public10801902161793
Combination Product (Y/N)N
Initial Reporter StateWI
Initial Reporter CountryUS
PMA/510(K) Number
K122545
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source company representative,user f
Initial Reporter Occupation Other
Type of Report Initial,Followup
Report Date (Section B) 01/08/2021
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device No Information
Device Model NumberIPN056359
Device Catalogue NumberASK-45563-UWH
Device Lot NumberUNKNOWN
Was Device Available for Evaluation? No
Initial Date Received by Manufacturer 01/08/2021
Supplement Date Received by Manufacturer02/17/2021
Initial Report FDA Received Date01/25/2021
Supplement Report FDA Received Date02/18/2021
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
NONE REPORTED.; NONE REPORTED.